How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Brims Your Own Question
Dr. Brims
Dr. Brims, U.S. Licensed Physician
Category: Health
Satisfied Customers: 9605
Experience:  U.S. Licensed Physician, general surgery and internal medicine experience
14307416
Type Your Health Question Here...
Dr. Brims is online now
A new question is answered every 9 seconds

Got a Tattoo 5 Months ago now i notice several tiny painless

This answer was rated:

Got a Tattoo 5 Months ago now i notice several tiny painless bumps all over the tattoo this is the first i have ever seen this cause my entire back is covered the tattoo is a half sleeve on my left arm they started in one area now they all over the entire tattoo

Dr Brims :

Hello, welcome to Justanswer, I will try to assist you with your medical question, and any medical information you seek

Dr Brims :

When did this start?

Customer:

started about 2 months after the tattoo healed like tiny bumps not painless but all of a sudden i got a number of them all over the tattoo some areas have alot some dont

Dr Brims :

DO you have any medical conditions or take any medication?

Customer:

acid reflux

Customer:

and i take 20 mg of omeprozole

Dr Brims :

Okay, are these bumps like blisters and do they itch?

Customer:

no they dont itch they just all over the tattoo area

Dr Brims :

Okay, are there like pimples?

Customer:

yes but not pimples no puss like just really tiny pimples but not painful like a pimple or itchy and they are tiny

Dr Brims :

Okay, this may be an allergic skin reaction, or it may be due to skin irritation

Customer:

?

Customer:

too the ink

Dr Brims :

To the ink, or something you are applying to your skin, or it may be due to irritation

Customer:

what would be the solution to this cause i have tons of tattooos already

Customer:

without this reaction

Dr Brims :

It may require a steroid cream, but you need to have it examined first

Dr Brims :

Are you there?

Customer:

yes

Dr Brims :

Can you see my reply?

Customer:

yess

Customer:

thank you for your answer but with topical treatment will it go away

Dr Brims :

ok

Dr Brims :

It should go away with topical treatment if it is irritation or an allergic reaction

Customer:

ok thanks

Dr. Brims and 3 other Health Specialists are ready to help you